Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot

In this Discussion

Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

T9 ESI two days ago

doobiedoo68ddoobiedoo68 Posts: 5
edited 07/11/2013 - 8:57 AM in Spinal Injections
Had T9 injections two days ago. I was stiff yesterday but able to do a lil bit of laundry and cook. I was going to go to work today. Hair stylist. Was washing a few dishes this morning and BOOOM! Instant headache, pain shot from spine to head and face back thru to L5, back up to head with severe pain in injection area, ribs, chest and upper stomach, simultaneously! Immediately layed down. Head better, back, chest, abdomen still sore but the gut wrenching is just coming and going now. Scared to try to do anything. Waiting for Dr to call back. Anyone else experience this????
advertisement

Comments

  • It is fairly common to experience an exacerbation of pain flares and side effects from the injections for up to a week post injection. Usually it lasts a few days, then subsides as the medications in the injections take effect. Hopefully, you have heard back from your doctor and he had some suggestions
Sign In or Register to comment.